1. Duan L., “The best m-term approximations on generalized Besov classes M Bq,theta(Omega) with regard to orthogonal dictionaries”, J Approx Theory, 162:11 (2010), 1964–1981  crossref  mathscinet  zmath  isi  elib  scopus
  2. М. Б. Сихов, “О вложении и аппроксимативных свойствах классов функций с доминирующей смешанной разностью”, Изв. вузов. Матем., 2009, № 8, 83–86  mathnet  mathscinet  zmath; M. B. Sikhov, “The embedding and approximation of classes of functions with a dominant mixed difference”, Russian Math. (Iz. VUZ), 53:8 (2009), 69–71  crossref
  3. Xu G.Q., Sun Y.Sh., Liu Y.P., “N-widths and average widths of Besov classes in Sobolev spaces”, Acta Mathematica Sinica-English Series, 22:6 (2006), 1667–1678  crossref  mathscinet  zmath  isi  scopus  scopus
  4. Xu G.Q., “The N-widths for a generalized periodic Besov classes”, Acta Mathematica Scientia, 25:4 (2005), 663–671  crossref  mathscinet  zmath  isi
  5. Xu G.Q., Yu C.W., “The Gel'fand n-widths of multivariate periodic Besov classes”, Acta Mathematica Scientia, 23:3 (2003), 399–404  crossref  mathscinet  zmath  isi
  6. Liu Y.P., Xu G.Q., “Widths and average widths of Sobolev classes”, Acta Mathematica Scientia, 23:2 (2003), 178–184  crossref  mathscinet  zmath  isi
  7. Liu Y.P., Xu G.Q., “The infinite-dimensional widths and optimal recovery of generalized Besov classes”, Journal of Complexity, 18:3 (2002), 815–832  crossref  mathscinet  zmath  isi  scopus
Предыдущая
1
2